MathSciNet Relay Station
MathSciNet bibliographic data
MR1671200 (2000a:41050) 41A60 (39A10)
Spigler, Renato; Vianello, Marco; Locatelli, Francesca Liouville-Green-Olver approximations for complex difference equations. J. Approx. Theory 96 (1999), no. 2, 301–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement